Inequalities via n-Times Differentiable Quasi-Convex Functions

In this paper, some integral inequalities for n-times differentiable quasi-convex functions are established.

n-Mertebeden Türevlenebilir Quasi-Konveks Fonksiyonlar Yardımıyla Eşitsizlikler

Bu çalışmada, n-mertebeden türevlenebilir quasi-konveks fonksiyonlar için yeni bazı integral eşitsizlikler elde edilmiştir.

Kaynakça

Alomari, M., Darus, M., Kırmacı U.S. 2010. Refinements of Hadamard-type inequalities for quasi-convex functions with applications to trapezoidal formula and to special means, Comput. Math. Applic., 59: 225-232.

Barnett, N. S., Dragomir, S. S. 2002. Applications of Ostrowski’s version of the Grüss inequality for trapezoid type rules, RGMIA Res. Rep. Coll., 5.

Bai, S.-P., Wang, S.-H., Qi, F. 2012. Some Hermite-Hadamard type inequalities for n-time differentiable (a,m)-convex functions, J. Inequal. Appl., 2012:267.

Cerone, P., Dragomir, S. S., Roumelotis, J. 1999. Some Ostrowski type inequalities for n-time differentiable mappings and applications, Demonstr. Math., 32: 697-712.

Dragomir, S. S., Pearce C. E. M. 2012. Jensen’s inequality for quasi-convex functions, NACO, 2: 279-291.

Hwang, D.-Y. 2003. Some inequalities for n-time differentiable mappings and applications, Kyungpook Math. J., 43: 335-343.

Hussain, S., Qaisar, S. 2013. New Integral Inequalities of the Type of Hermite-Hadamard Through Quasi Convexity, Punjab University J. of Math., 45.

Ion, D. A. 2007. Some estimates on the Hermite-Hadamard inequality through quasi-convex functions, An. Univ. Craiova, Ser. Mat. Inf., 34: 83-88.

Jiang, W.-D., Niu, D.-W., Hua, Y., Qi, F. 2012. Generalizations of Hermite-Hadamard inequality to n-time differentiable functions which are quasi-convex in the second sense, Analysis (Munich), 32: 209–220.

Kechriniotis, A. I., Theodorou, Y. A. 2008. New integral inequalities for n-time differentiable functions with applications for pdfs, Appl. Math. Sciences, 2: 353 – 362.

Kavurmacı, H., Avcı, M., Özdemir, M. E. 2011. New inequalities of Hermite-Hadamard type for convex functions with applications, J. Inequal. Appl., 2011:86.

Özdemir, M. E., Kavurmacı, H., Akdemir, A. O., Avcı, M. 2012. Inequalities for convex and s-convex functions on Δ=[a,b] x[c,d], J. Inequal. Appl., 2012:20.

Özdemir, M. E., Yıldız, Ç., Akdemir, A. O. 2012. On some new Hadamard-type inequalities for co-ordinated quasi-convex functions, Hacettepe J. Math. Statistics, 41: 697 – 707.

Pachpatte, B. G., 2004. New inequalities of Ostrowski and Trapezoid type for n-time differentiable functions, Bull. Korean Math. Soc. 41: 633-639.

Sofo, A. 2002. Integral inequalities for n-times differentiable mappings, with multiple branches, on the L_{p} norm, Soochow J. Math., 28: 179-221

Wang, S.-H., Xi, B.-Y., Qi, F. 2012. Some new inequalities of Hermite-Hadamard type for n-time differentiable functions which are m-convex, Analysis, 32: 247-262.

Xi, B.-Y., Qi, F. 2013. Hermite-Hadamard type inequalities for functions whose derivatives are of convexities, Nonlinear Funct. Anal. Appl., 18: 163-176.

Kaynak Göster